MAUDE Adverse Event Report: ARTHREX, INC. ARTHREX ECLIPSE HUMERAL HEAD, 39/18; TOTAL SHOULDER ARTHROPLASTY SYSTEM

ARTHREX, INC. ARTHREX ECLIPSE HUMERAL HEAD, 39/18; TOTAL SHOULDER ARTHROPLASTY SYSTEM
Model Number ARTHREX ECLIPSE HUMERAL HEAD, 39/18
Health Effect - Clinical Codes Pain (1994); Loss of Range of Motion (2032)
Date of Event 05/15/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.
 
Event or Problem Description
An arthrex employee has reported that after 1 year and 7 month after initial surgery a revision surgery took place.According to surgeon the rotator cuff was irreparable and therefore it was changed from an anatomic to an inverse prothesis.The eclipse had settled in well and showed no sign of loosening.The glenoid was not supplied with the eclipse when it was fitted.The supply with a univers revers went very well.Update 25-may-2020: further information provided that the revision was needed as the patient suffered pain and was not able to rise the arm anymore.No further information is available as to how the devices contributed to the reported event.

Brand Name
ARTHREX ECLIPSE HUMERAL HEAD, 39/18
Common Device Name
TOTAL SHOULDER ARTHROPLASTY SYSTEM
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key10114053
Report Number1220246-2020-01874
Device Sequence Number11671767
Product Code QHQ
UDI-Device Identifier00888867059979
UDI-Public00888867059979
Combination Product (Y/N)N
Initial Reporter CountrySZ
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/31/2022
Device Model NumberARTHREX ECLIPSE HUMERAL HEAD, 39/18
Device Catalogue NumberAR-9339-18
Device Lot Number1738006
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/15/2020
Initial Report FDA Received Date06/03/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;